Top > R-completely paracompact
HTML convert time to 0.002 sec.

R-completely paracompact

Last-modified: 2010-10-11 (月) 16:25:51

Definition Edit

A uniform space (X,U) is called R-completely paracompact if any open cover of (X,U) has a U-σ-star-finite (i.e. decomposable into a countable family of U-star-finite subsystems) open weak refinement.

Reference Edit

D. K. Musaev, Uniformly superparacompact, completely paracompact, and strongly paracompact uniform spaces, J. Math. Sci., Vol.144, No.3, 2007